# SDR AALA20150922004

- Difficulty date: September 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 88,882 hours, 14,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR EMER LIGHT DID NOT STAY ILLUMINATED FOR 10 MINUTES IAW WC 0357.  REPLACED LIGHT ASSEMBLY.
